# SDR IPXA2024102974638

- Difficulty date: October 17, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 37,525 hours, 20,436 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Angle
- Part number: 183N13411
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OK TO INSTALL FOUND LH ELEVATOR O/B BONDING JUMPER ATTACHMENT POINT TO HAVE EXFOLIATED CORROSION ON HORIZONTAL STAB. DOT 142-501. INSTALLED NEW L/H ELEVATOR O/B BONDING JUMPER ATTACHMENT POINT (ANGLE) AND JUMPER STRAP I.A.W. SRM 51-40-02-0G. MATERIAL: P/N BACB30MY5K5, BTCH# 0004281153, P/N BACJ40E20-20, BTCH# 0002174496. INSTALLED L/H HORIZONTAL TIP AND L/H ELEVATOR TIP IAW SRM 51-40-02-0G. REVIEWED
